MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE GAS GENERATING POUCH SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE GAS GENERATING POUCH SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING
Model Number 260683
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd gaspak¿ ez anaerobe gas generating pouch system with indicator an atypical reaction was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " anaerobic indicators are checked 4-24hours to ensure anaerobic conditions are achieved.However it has been noted that anaerobic conditions were achieved on this check and somewhere after the 24hour check and the final read the indicator shows that anaerobic conditions were not met.".
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation; due to anaerobic conditions not met using gaspak ez anaerobe pouch w indicator catalog 260683 batch no.: 1036144, was performed on retention samples.Returned goods were not received from customer.The investigation required to perform anaerobic reduction, microbiological performance, gas concentration test, visual inspection, incoming and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Incoming and batch record review did not showed any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Instruction for use (ifu) established instruction on results evaluation.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description

Brand Name
BD GASPAK¿ EZ ANAEROBE GAS GENERATING POUCH SYSTEM WITH INDICATOR
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14877511
Report Number2647876-2022-00164
Device Sequence Number14860643
Product Code KZJ
UDI-Device Identifier30382902606834
UDI-Public30382902606834
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/01/2022
Device Model Number260683
Device Catalogue Number260683
Device Lot Number1036144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown